# SDR AALA202212239450

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 40,817 hours, 16,922 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Window
- Condition: Arced
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ARCHING ON L1 WINDOW WITH CRACKING OF OUTER WINDOW PANE. PRESSURIZATION NORMAL DURING CRUISE AND DESCENT. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
